# SDR FDEA200911023792

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 57,368 hours, 9,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA0071
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR FWD LOWEST BEAM FWD STOP FITTING CRACKED.  R3 DOOR, CRACKED LOWEST BEAM REMOVED AND REPLACED IAW SRM 51-31-01 REV 41.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 108.
